Can I delay my Withdrawal Bleed ? (Loestrin) Watch

redscarlett
Badges: 11
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
I've been taking Loestrin for 3 weeks now, and it's time for my withdrawal bleed tomorrow.
I don't want to bleed because of my holiday, so would it be ok to delay to delay my bleed until NEXT Wednesday. Could I even delay it longer up until say Friday when I'm back ?
I started the pill on the 1st day of my period as the doctor suggests, and my period lasted 12 days, not the usual 5 ! So I don't want my bleed to be just as long again whilst away…
Thanks!!
0
reply
ella1902
Badges: 15
Rep:
?
#2
Report 1 week ago
#2
It should be fine, I’m on a different pill but I only have withdrawal bleeding every 3 months and always alter it by a week if need be with no problems.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (264)
60.69%
Yes- I don't like it (21)
4.83%
No- I want it (117)
26.9%
No- I don't want it (33)
7.59%

Watched Threads

View All
Latest
My Feed